# SDR UALA2013042902961

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,534 hours, 23,767 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 11
- Condition: Malfunctioned
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INLET DOOR CYCLING AND PACK SURGES.  REPLACED NR 1 PACK CONTROLLER IAW AMM, OPS CHECKED OK.
